# SDR AWXA200200356

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 59,294 hours, 48,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH SEAT LIGHTS ON ALL SEATS EXCEPT LAST FIVE ROWS AND EMERGENCY EXIT LIGHTS AT L1 AND L2 DOOR ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED 2 EACH EMERGENCY LIGHTING BATTERY PACKS UNDER SEATS AT ROWS 3 AND 11 LT IAW BMM 33-51-18-1, TR 033-018W, OPS CHECKED GOOD.
